Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 182, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2023, 3:34 PM EDT for Emanuel County, Toombs County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2023, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 11, 2023, 4:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:36 PM EDT | TSTM WND DMG | 1 Ese Lyons, GA | Tree down at intersection of Jones Street and Clifton Avenue. |
| Jun 11, 3:49 PM EDT | TSTM WND DMG | 2 Ssw Ponderosa, GA | Tree down at intersection of Hillsboro Cemetery Road and HWY 280. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
179
WUUS52 KFFC 111934
SVRFFC
GAC107-279-112000-
/O.NEW.KFFC.SV.W.0182.230611T1934Z-230611T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
334 PM EDT Sun Jun 11 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Toombs County in southeastern Georgia...
South central Emanuel County in east central Georgia...
* Until 400 PM EDT.
* At 334 PM EDT, a severe thunderstorm was located near Ponderosa, or
near Lyons, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lyons, Vidalia, Santa Claus, Ohoopee and Ponderosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3214 8237 3233 8236 3236 8225 3235 8225
3235 8224 3230 8223 3228 8223 3224 8221
3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 1934Z 259DEG 19KT 3227 8225
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
141
WWUS52 KFFC 111951
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 11 2023
GAC107-279-112001-
/O.EXP.KFFC.SV.W.0182.000000T0000Z-230611T2000Z/
Toombs GA-Emanuel GA-
351 PM EDT Sun Jun 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3214 8237 3233 8236 3236 8225 3235 8225
3235 8224 3230 8223 3228 8223 3224 8221
3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 1951Z 259DEG 19KT 3229 8215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:06 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 11, 3:06 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 306 PM EDT Sun Jun 11 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 304 PM EDT Sun Jun 11 2023 The first round of morning to early afternoon convection is finally making its way into eastern GA and starting to exit the CWA, though a few storms are sill around in east central GA that have been marginally strong at times. These will continue to exit to the east over the next hour or so. The WAA machine is going strong today, and with the sun out behind this initial round, more convection is already beginning to fire back in south central Alabama that will likely slowly push towards the Columbus metro and west central Georgia over the next few hours. Outside of that, more uncertainty exists over if we will see some late afternoon to evening thunderstorms across the metro and north GA. Best chances are likely far north GA and the mountains, where models indicate some moisture pooling could occur. Combined with the aid of mechanical lift from the mountains, we could see some things pop with the afternoon sunlight that should be peaking out in those areas. Outside of there are a bit worked over after the morning convection, but the special 18Z sounding shows that it won't take much heating for us to still have plenty of instability around. For PoPs, have carved out an area of slight chance PoPs around the metro this afternoon with higher PoPs to the north and south, which seems to be the likeliest outcome. Tonight is where is gets a bit spicier. Provided that we don't end up popping too much in the way of convection this afternoon, shortwave rotating around larger trough is pushing into the area and driving a cold front with it. These two features will provide plenty in the way of lift. Despite losing daylight, aggressive WAA should help keep instability in place to allow for sfc based convection. Pretty much all hi-res has aligned on the idea of a line of storms pushing from TN and AL into NW GA and then pushing across the state to the SE after sunset. SREF sfc based CAPE values remain in the 500- 1000 J/kg range well into the overnight, which the line would be able to take advantage off. 0-3 SRH values 100+ m2/s2 out ahead of the line/front as well, which would certainly aid in updraft organization. Certainly could see some damaging wind gusts, and can't rule out a few large hail reports, as well as a small chance of a tornado or two, especially in far NW GA as this system pushes in. As it continues to the south, we have the advantage of both losing frontal forcing as well as diminishing instability as the nocturnal boundary layer becomes more established and WAA wanes. Line should begin to weaken as it pushes through metro and then into central GA. How quickly that occurs will be dependent on a few factors, including how quickly the line pushes into the area. Best timing for ATL looks to be a bit after midnight at this time. Tomorrow should see the line dissipate into central Georgia, with some lingering showers and storms as the front stalls in the area. Could see some afternoon redevelopment along it in central GA, depending on how quickly the sun is able to break out in the area. Highs will be split with the front, with lower 80s to the north, and likely some areas broaching 90 in central GA. Thanks to a drier airmass and yet another cold front, tomorrow night looks as though it could be another unseasonably cool night, with lows in the 50s and lower 60s once again. Enjoy it while it lasts - Georgia summer will come for us eventually. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 304 PM EDT Sun Jun 11 2023 An active pattern is expected next week due to compressed zonal flow aloft over much of the Southeast between a persistent upper level ridging over the northern Gulf of Mexico and a closed low over the Great Lakes region. As the extended period picks up on Monday night, the surface low pressure stalled over the Great Lakes region will begin to occlude. At this point, the cold front will become elongated, oriented nearly parallel to the zonal flow over the Southeast CONUS, and will stall across central and southern Georgia. Much of north Georgia will remain within the post-frontal airmass Monday night into early Tuesday. Low temperatures on Tuesday morning are expected to be in the upper 50s to low 60s to the north of the front and mid to upper 60s ahead of the front. Dewpoints will gradually increase through the day on Tuesday as low-level winds shift from northwesterly to southwesterly, increasing into the 60s across the area by Tuesday afternoon. Precipitable water values will similarly recover to between 1.5 to 2". Afternoon highs on Tuesday will range from the upper 70s to low 80s in north Georgia and mid to upper 80s in central Georgia. A feature to keep an eye on Tuesday will be a mid/upper level shortwave moving quickly from the ArkLaTex towards Georgia, which will coincide with a slug of deep moisture moving into the Southeast. Showers and thunderstorms will increase in coverage from west to east during the daytime Tuesday, with highest chances near the stalled frontal boundary. This boundary will retreat back to the north on Tuesday night into Wednesday, at which point another shortwave disturbance will bring another round of numerous showers and thunderstorms across the forecast area, with highest chances once again focused along the front. Rainfall totals from Tuesday through Thursday morning are forecast to range from 2 to 3.5 inches, although some uncertainty remains on where the highest amounts will be will depend on the position of the frontal boundary, especially as it begins to drift back to the north. Considering rain observed today and Monday, locations that receive locally heavy rain could see flash flooding and river flooding concerns. Similar to Tuesday, increased cloud cover and precip coverage will keep lows limited to the upper 70s and low 80s in north Georgia, although they will rise into the mid to upper 80s in central Georgia. On Thursday into Friday, it will be possible to see yet another shortwave quickly drop from the central Great Plains towards west- central Georgia, which would bring another round of heavy rain to this area. However, mid-range guidance is inconsistent at this time on the behavior and evolution of this system, and it will need to be monitored in the coming days. By Friday afternoon and into the weekend, high temperatures are forecast to reach into the upper 80s to low 90s across the majority of the forecast area. These temperatures, combined with dewpoints rising into the upper 60s to low 70s, will lead to ample diurnal instability and scattered showers and thunderstorms. Highest chances will be in the afternoon hours each of these days, but showers and thunderstorms will likely linger into the evening and night time given the low level moisture. King && .AVIATION... (18Z TAFS) Issued at 151 PM EDT Sun Jun 11 2023 VFR to start TAF period. Mostly FEW to SCT cu expected this afternoon. Morning rain/storms will help hold off afternoon/evening TSRA, but can't rule out something impacting ATL. Confidence too low in occurrence to include in TAF. Winds are SW 8-12 kts. Line of storms expected tonight between 03-07Z. MVFR cigs dropping to IFR by morning. Medium confidence in morning IFR, but leaned towards it given increasing probabilities in models. Winds will switch to W/NW tomorrow, 10-14 kts with gusts above 20 possible. //ATL Confidence...18Z Update... Medium confidence afternoon/evening TSRA. Medium cigs. High all others. See above. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 66 83 61 81 / 90 20 10 50 Atlanta 68 82 63 81 / 80 20 20 60 Blairsville 60 76 52 74 / 100 20 10 50 Cartersville 65 82 58 79 / 90 10 20 60 Columbus 69 87 66 86 / 60 50 30 70 Gainesville 66 81 60 78 / 90 20 10 50 Macon 68 87 65 86 / 50 40 20 60 Rome 66 83 59 79 / 90 10 20 60 Peachtree City 65 84 61 82 / 70 30 20 60 Vidalia 70 89 69 89 / 30 70 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....King AVIATION...Lusk
Hazardous weather outlook, Jun 11, 2:00 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 200 PM EDT Sun Jun 11 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 200 PM EDT Sun Jun 11 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Diminishing showers and thunderstorms will continue through the early afternoon today. Further thunderstorms are likely this evening and tonight as a cold front moves through the area. Some storms may become strong to severe with the main hazards including damaging winds, hail, frequent lightning, and heavy rainfall. While unlikely, a brief tornado is also possible in far northwest Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected to continue into early Monday morning as the line pushes through Georgia in the overnight hours with the main risks being damaging wind gusts. Thunderstorms will be possible each day Tuesday through Friday. Currently, the primary risk with these will be frequent lightning, small hail, strong winds, and heavy rainfall that could lead to isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 11, 10:49 AM EDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1049 AM EDT Sun Jun 11 2023
GAZ046>049-057>059-111515-
Butts GA-Morgan GA-Walton GA-Rockdale GA-Jasper GA-Newton GA-
Henry GA-
1049 AM EDT Sun Jun 11 2023
...Strong thunderstorms will impact portions of southeastern
Rockdale, west central Morgan, east central Henry, southwestern
Walton, north central Butts, northwestern Jasper and Newton Counties
through 1115 AM EDT...
At 1049 AM EDT, a line of strong thunderstorms was along a line
extending from near Georgia International Horse Park to near Rocky
Plains to near Ola, and moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conyers, Monroe, Covington, Social Circle, Oxford, Porterdale, Walnut
Grove, Rutledge, Newborn, Mansfield, Jersey, Georgia International
Horse Park, Stewart, Ola, Pannell, Eudora, North Alcovy,
Fincherville, Oak Hill and Magnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3383 8365 3359 8362 3341 8373 3339 8407
3351 8403 3367 8403
TIME...MOT...LOC 1449Z 246DEG 27KT 3365 8396 3352 8394 3341 8401
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 11, 1:15 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT Sun Jun 11 2023
GAZ061-074>076-111745-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
115 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of southeastern
Hancock, southwestern Glascock, northern Washington and western
Jefferson Counties through 145 PM EDT...
At 115 PM EDT, a strong thunderstorm was near Deepstep, or 8 miles
northwest of Sandersville, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Mitchell, Deepstep, Edge Hill, Edgehill, Hamburg State
Park, Downs, Agricola, Warthen and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3302 8260 3296 8296 3312 8300 3326 8274
3327 8272 3327 8269 3321 8259
TIME...MOT...LOC 1715Z 246DEG 23KT 3307 8292
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 11, 2:31 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Sun Jun 11 2023
GAZ076-111900-
Jefferson GA-
231 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of east central
Jefferson County through 300 PM EDT...
At 231 PM EDT, a strong thunderstorm was over Louisville, moving
northeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Louisville and Moxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3315 8227 3307 8229 3293 8227 3290 8239
3306 8250 3322 8224
TIME...MOT...LOC 1831Z 241DEG 15KT 3302 8237
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 11, 3:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Sun Jun 11 2023
GAZ098-111>113-111930-
Toombs GA-Wheeler GA-Treutlen GA-Montgomery GA-
300 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen, northeastern Wheeler and Montgomery Counties
through 330 PM EDT...
At 300 PM EDT, a strong thunderstorm was over Mount Vernon, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lyons, Mount Vernon, Vidalia, Glenwood, Ailey, Higgston, Santa Claus,
Tarrytown, Landsburg, Kibbee and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3207 8261 3223 8271 3241 8243 3237 8241
3236 8241 3234 8239 3217 8228
TIME...MOT...LOC 1900Z 241DEG 15KT 3219 8259
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 11, 3:12 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Sun Jun 11 2023
GAZ085-086-111945-
Emanuel GA-Johnson GA-
312 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northeastern Emanuel
and east central Johnson Counties through 345 PM EDT...
At 311 PM EDT, a strong thunderstorm was over Blundale, or 11 miles
north of Swainsboro, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Summertown, Blundale, Three Points and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3270 8247 3278 8248 3276 8244 3277 8241
3278 8240 3280 8242 3282 8239 3282 8236
3284 8233 3283 8230 3283 8226 3280 8221
3282 8215 3280 8214 3268 8209
TIME...MOT...LOC 1911Z 262DEG 29KT 3275 8239
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 11, 3:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sun Jun 11 2023
GAZ086-113-112000-
Toombs GA-Emanuel GA-
328 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northeastern Toombs
and south central Emanuel Counties through 400 PM EDT...
At 328 PM EDT, a strong thunderstorm was near Lyons, moving east at
30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lyons, Vidalia, Ponderosa and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3217 8236 3230 8242 3237 8224 3235 8225
3235 8224 3230 8223 3228 8223 3224 8221
3223 8221 3220 8220
TIME...MOT...LOC 1928Z 252DEG 28KT 3227 8230
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:06 AM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 11, 8:50 AM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jun 11, 9:24 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jun 11, 9:41 AM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jun 11, 10:49 AM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 26 min |
| Jun 11, 1:15 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 11, 2:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jun 11, 3:00 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jun 11, 3:12 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 11, 3:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jun 11, 4:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jun 11, 5:07 PM EDT | Special Weather Statement | FFC | Meriwether | 23 min |
| Jun 11, 5:22 PM EDT | Special Weather Statement | FFC | Coweta | 38 min |
| Jun 11, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Spalding | 43 min |
| Jun 11, 5:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 11, 5:54 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jun 11, 5:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Jun 11, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 25 min |
| Jun 11, 6:26 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Jun 11, 6:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 11, 6:51 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jun 11, 6:54 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jun 11, 7:13 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 32 min |
| Jun 11, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 44 min |
| Jun 11, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 11, 7:38 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 37 min |
| Jun 11, 7:48 PM EDT | Special Weather Statement | FFC | Candler | 27 min |
| Jun 11, 7:56 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.